Stochastic stability analysis for discrete-time singular Markov jump systems with time-varying delay and piecewise-constant transition probabilities

Title
Stochastic stability analysis for discrete-time singular Markov jump systems with time-varying delay and piecewise-constant transition probabilities
Author(s)
박주현오쟁광H. Su[H. Su]J. Chu[J. Chu]
Keywords
NEURAL-NETWORKS; ROBUST STABILITY; LINEAR-SYSTEMS; STATE ESTIMATION; STABILIZATION; CRITERION
Issue Date
201211
Publisher
PERGAMON-ELSEVIER SCIENCE LTD
Citation
JOURNAL OF THE FRANKLIN INSTITUTE-ENGINEERING AND APPLIED MATHEMATICS, v.349, no.9, pp.2889 - 2902
Abstract
This paper concerns the stochastic stability analysis for discrete-time singular Markov jump systems with time-varying delay and time-varying transition probabilities. The time-varying transition probabilities in the underlying systems are assumed to be finite piecewise-constant. Based on the delay partitioning technique, a delay-dependent stochastic stability condition is derived for these systems, which is formulated by linear matrix inequalities and thus can be checked easily. Some special cases are also considered. Finally, two numerical examples are provided to demonstrate the application and less conservativeness of the developed approaches. (c) 2012 The Franklin Institute. Published by Elsevier Ltd. All rights reserved.
URI
http://hdl.handle.net/YU.REPOSITORY/26955http://dx.doi.org/10.1016/j.jfranklin.2012.08.012
ISSN
0016-0032
Appears in Collections:
공과대학 > 전기공학과 > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE